# SDR TWAA9900204

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49527
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Bs 207-218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND 11 SCRATCHES ON FUSELAGE SKIN 1 INCH TO 1.5 INCH LONG, APPROX DEPTH 0.005 TO 0.030, AT STA 207 TO 218, LONGERON 16L TO 17L.  CUT OUT DAMAGED SKIN AND REPAIRED PER SRM 53-04, FIG 12B SHEET 1 AND 2.
